Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Weighted quadratic norms and ultraspherical polynomials. I


Authors: Richard Askey and Isidore Hirschman
Journal: Trans. Amer. Math. Soc. 91 (1959), 294-313
MSC: Primary 41.00; Secondary 44.00
MathSciNet review: 0107772
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41.00, 44.00

Retrieve articles in all journals with MSC: 41.00, 44.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1959-0107772-5
PII: S 0002-9947(1959)0107772-5
Article copyright: © Copyright 1959 American Mathematical Society